# SDR A6WA202111107957

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 46,587 hours, 45,239 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1127
- Condition: Failed
- Location: Te Flaps
- Part time: 40,686 hours, 38,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FLIGHT LEVEL 180 RECEIVED FLAP FAIL MSG CW QRH LANDED AT FLAP ZERO DEG. SMOOTH LANDING MAX BTMS 4. PERFORMED FLAP RESET PROCEEDURE IAW AWAC SUP 98-018I BOX 12  FLAPS RESET.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT PER AMM 27-51-05 OPS CHECK GOOD.
